MathSciNet Relay Station
MathSciNet bibliographic data
MR669651 (83j:65011) 65B10 (30B10)
Gabutti, B.; Lyness, J. N. An acceleration method for the power series of entire functions of order $1$. Math. Comp. 39 (1982), no. 160, 587–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement